# SDR DXTA200601291

- Difficulty date: March 12, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 3,236 hours, 2,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE OR OUTSIDE.  USED AFT EMERGENCY EXIT TO DEPLANE.  GAINED ACCESS TO INSIDE OF CABIN DOOR & REMOVED A LOOSE SCREW THAT WAS JAMMED INSIDE AFT SIDE MIDDLE DOOR LOCKING PIN SOCKET.  CLOSED ALL DOOR ACCESS PANELS & REINSTALLED STEPS.  OPS CHECK MAIN CABIN DOOR LOCKING/UNLOCKING MECHANISM GOOD PER CE560XL MM 52-10-01.
